# SDR IPXA2018100594664

- Difficulty date: October 3, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 75,940 hours, 12,819 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lamp
- Condition: Inoperative
- Location: Slide Test Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EVAC SLIDE REMOTE PRESSUTE PTT LIGHT INOPERATIVE.   REPLACED THE LAMP, OPS NORMAL IAW AMM 25-61-04.
